I have been taking Diovan for about three months and my blood pressure has dropped from the 180's & up/90/100 to the 120's/70's! but I am having leg cramps (which I never had before) headaches, "tired/red eyes" tightness in middle of my chest and muscle weakness.
I am hoping none of these symptoms are cause by Diovan because it is so effective in lowering my blood pressure. I am 71 years old.
Hi, i'm sorry to say that all of your symptoms are listed as possible side effects from the diovan. Leg cramps aren't listed as such but muscle pain, tenderness and cramps are, so could cause this. How long have you been taking the medication? It would be advisable to contact your dr about this asap to discuss your symptoms.
As Delila said, the symptoms you are experiencing need to be reported to the doctor right away. The bleeding and tightness in the chest and muscle weakness are serious side effects. Please contact your doctor and let him know of all your symptoms.
Seems the other two gals have this covered, but I know legs cramps cn be helped by taking vitamin c at least 1000mg a day. If I don't take it I get horrible leg & foot crams in the night. If this isn't a symtom of your medicine then you should be ok to try this for the cramps. Also please check with your doctor about all of this. There are many BP meds out there that can help your problem...
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.